# SDR IPXA2023072800424

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 24,848 hours, 16,596 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT:  COCKPIT. ON FLOOR. FRAME 247 AND STGR. 17 RBL.  HAS  AIR HOSE BROKEN. DOT.  65-040 APPROVED
